MathSciNet Relay Station
MathSciNet bibliographic data
MR1930880 (2004a:11089) 11M20 (11M06)
Conrey, J. B.; Soundararajan, K. Real zeros of quadratic Dirichlet $L$-functions. Invent. Math. 150 (2002), no. 1, 1–44.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement